Proceedings of the American Mathematical Society. Volume 125, Number 1, 1997
Contents of Volume 125, Number 1 View front matter and back matter from the print issue of this journal View front and back matter from the print issue All articles in this issue are available free of charge A formula with nonnegative terms for the degree of the dual variety of a homogeneous s...
Đã lưu trong:
主要作者: | |
---|---|
格式: | Bài viết |
语言: | English |
出版: |
American Mathematical Society
2009
|
主题: | |
在线阅读: | https://scholar.dlu.edu.vn/thuvienso/handle/DLU123456789/384 |
标签: |
添加标签
没有标签, 成为第一个标记此记录!
|
Thư viện lưu trữ: | Thư viện Trường Đại học Đà Lạt |
---|